IEEE - Institute of Electrical and Electronics Engineers, Inc. - Bias Correction of Multiple MRI Images Based on an Improved Nonparametric Maximum Likelihood Method

Author(s): Yan Xu ; Shunbo Hu ; Yuyue Du
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2019
Volume: 7
Page(s): 166,762 - 166,775
ISSN (Electronic): 2169-3536
DOI: 10.1109/ACCESS.2019.2953795
Regular:

With the wide application of nuclear magnetic resonance imaging, the multiplicative bias field in nuclear magnetic resonance images has created great difficulties for doctors in reading... View More

Advertisement